# SDR BJNA05021

- Difficulty date: February 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FAILED ON THE BEGINNING OF TAKEOFF ROLL, 1.6 EPR HARD COMPRESSOR STALL AND ROLL DOWN.  INSPECTION REVEALED EXTENSIVE DAMAGE TO THE T-1 THROUGH T-4 TURBINE BLADES, TURBINE FAILURE WAS CONTAINED.  ENGINE TOTAL TIME 550207, TOTAL CYCLES 52176.  SINCE LAST SOP VISIT 4178 HOURS, 2649 CYCLES.  (M) FAILURE CAUSE NOT DETERMINED, ENGINE SOLD. (K)
